Finished the Christmas edition at work - it hits the streets tomorrow - and off to Lesotho for about two weeks tomorrow.
Not gonna do much there apart from reading and making sure I don't get bitten on The Arm, the one that is high risk for lymphedema and which keeps giving me problems, luckily only temporarily. So am armed with Peaceful Sleep anti-mosquito cream and things which plug into plugs at night (not sure exactly what they are called). And going to take thin long-sleeved tops for being outside at night, as The Lymph Lady said: "Keep your arms covered".
My "new" GP - well, have not decided if going to keep going to him but he certainly is more accessible in terms of getting an appointment than my other one - prescribed an expensive multi-vitamin, Salgar V2000 (expensive here in SA) as well as a slow-acting magnesium tab. Took both today and then nearly platzed when I went to the loo and my urine came out bright yellow. "Oh my god, I think I have hepatitus," I thought, as I made my way back to my desk to google "bright yellow urine causes".
It's the damn multivitamins working their way out my body. Truly is expensive piss, as it is called.
Well, I do look pale - convinced it's the medication I took for the tick-bite fever - and am a little tired (but then have had five hours sleep a night for the last few nights and being working very hard) - so agreed to take it, mainly cos I only need to take two of each per week, and if it doesn't help after a month.... well, will reconsider it in about a month.
So happy festive greetings to you all. Back in January, unless of course I make it to an internet cafe.